# SDR AALA202105179007

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 53,512 hours, 34,106 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Cockpit Lt
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS SIDE WINDOW DIFFICULT TO OPEN. OPENED CAPTAINS SLIDING WINDOW PER TASK 56-12-11. INSPECTED TRACK AND CLEANED TRACK AREA. CLOSED WINDOW PER AMM 56-12-11.
